# SDR USAA2011053100026

- Difficulty date: May 3, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311283020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR 14, BL -Y81.  REPLACED FLOORBEAM AT FR 14, BL -Y81 IAW A 320 SRM 51-71-11, DWG D53112829.
